# SDR AALA2020030989002

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 69,786 hours, 27,373 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT APPROX 7000' CABIN VSPEED 11-00-150 FPM. UNABLE TO CONTROL CABIN ALT SELECTED MAN CONTROL AND CONTINUED UNPRESSURIZED. ACCOMPLISHED TSM 21-31-00-810-A CABIN PRESSURE CONTROLLER #1 AND #2 BITE TEST OK, AIRCRAFT OK FOR SERVICE.
